| Model Number |
N/A |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/31/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: 42512100810, articular surface medial congruent (mc) left 10 mm height, lot #: 63982446.Report source: event occurred in (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 3007963827 - 2020 - 00065, 0001822565 - 2020 - 00709.
Event or Problem Description
It was reported that approximately 3 months post implantation, the patient was revised due to infection of the left knee.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.